Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Kokarev, Gerasim (2013): On geodesic homotopies of controlled width and conjugacies in isometry groups. In: Groups Geometry and Dynamics, Vol. 7, Nr. 4: S. 911-929
[img]
Vorschau

PDF

207kB

Abstract

We give an analytical proof of the Poincare-type inequalities for widths of geodesic homotopies between equivariant maps valued in Hadamard metric spaces. As an application we obtain a linear bound for the length of an element conjugating two finite lists in a group acting on an Hadamard space.